Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Convergence behaviour
of inexact Newton methods

Author: Benedetta Morini
Journal: Math. Comp. 68 (1999), 1605-1613
MSC (1991): Primary 65H10
Published electronically: March 10, 1999
MathSciNet review: 1653970
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we investigate local convergence properties of inexact Newton and Newton-like methods for systems of nonlinear equations. Processes with modified relative residual control are considered, and new sufficient conditions for linear convergence in an arbitrary vector norm are provided. For a special case the results are affine invariant.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (1991): 65H10

Retrieve articles in all journals with MSC (1991): 65H10

Additional Information

Benedetta Morini
Affiliation: Dipartimento di Energetica “Sergio Stecco”, via C. Lombroso 6/17, 50134 Firenze, Italia

Keywords: Systems of nonlinear equations, inexact methods, affine invariant conditions
Received by editor(s): January 23, 1997
Received by editor(s) in revised form: January 6, 1998
Published electronically: March 10, 1999
Article copyright: © Copyright 1999 American Mathematical Society